# SDR AALA991913

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO FRAME WEB CRACKED FROM LIGHTNING HOLE STATION 1212, LONGERON 27R.  REMOVED OLD WEB.  INSTALLED NEW WEB AND FASTENERS PER AARD 53-10-00-24.  (M)
